For a little over a year I have been weight training. Five days a week of intense lifting, around 2 o'clock combined with six days if serious cardio which I have always done with no problems. About 2 months ago I began to have trouble sleeping. Not getting to sleep till 4,5 or 6 in the morning. I gave up all the workout energy drinks and weights while on vacation felt better for a week or so, I decided it must be the energy drinks and gave them up but the trouble sleeping continues. Is this a common side effect for weight training. It is not sore muscles keeping me up it feels im full of adreniline. Others at the gym think is fine and say its my metablisim. If I lay off the weights it seems to help but im not willing to quit. Any advise?
Intense exercise can be stimulating. You did the right thing by stopping your energy supplements. You may want to get evaluated by a sleep doctor for insomnia if your conditions doesn't improve. Incidentally, many professional body builders and weight lifters snore and have obstructive sleep apnea. If you snore, even more reason to get tested.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.